Le dollar est-il condamné?

Jean-Jacques Perquel

Journal de la société française de statistique (1978)

  • Volume: 119, Issue: 4, page 336-344
  • ISSN: 1962-5197

How to cite


Perquel, Jean-Jacques. "Le dollar est-il condamné?." Journal de la société française de statistique 119.4 (1978): 336-344. <http://eudml.org/doc/199471>.

author = {Perquel, Jean-Jacques},
journal = {Journal de la société française de statistique},
language = {fre},
number = {4},
pages = {336-344},
publisher = {Société de statistique de Paris},
title = {Le dollar est-il condamné?},
url = {http://eudml.org/doc/199471},
volume = {119},
year = {1978},

AU - Perquel, Jean-Jacques
TI - Le dollar est-il condamné?
JO - Journal de la société française de statistique
PY - 1978
PB - Société de statistique de Paris
VL - 119
IS - 4
SP - 336
EP - 344
LA - fre
UR - http://eudml.org/doc/199471
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.